Stomach issues/NSAID intolerance. What else is there?

I was recently diagnosed and was started on Plaquenil, Prednisone , and Celebrex. I was told to stop the Celebrex because of my IBS. Has anyone faced this situation, knowing that the inflammation needs to be controlled? C reactive protein and sed rate were high and I have pain, swelling, and achiness in my hands, feet, knees, and shoulders. I'm no longer taking Prednisone. Thanks. 

advertisement

Comments

  • Hi Meydey!!

    Because of my stomach issues, ulcers and IBS, it is a struggle to find relief. The only thing I take is Arthotec, a low dose anti-inflammatory med. My doctor told me it was an older medicine but has a coating for your stomach. I take 2/day with meals and I have not had any problems with it. And it does help with the inflammation.

    I really hope you find some relief for the pain, I know what it's like when you've got so many things going on at once.

    Sandra
    Veritas-Health Forum Moderator
    ---------------------------------------------------------------
    Please read my  Medical History
  • MeydeyMMeydey Posts: 1

     Thanks Sandra..sorry you have the same issues. Sulfasalizin was added to my med regime, and I was told Celebrex would be safe to take again. So far the stomach meds have keep my IBS from flaring too often like before. Just have to make sure to eat a full meal first. I hope you're doing well despite everything; yes we sure know how it is. 

  • advertisement
Sign In or Register to comment.